CSpace
An efficient risk estimator with external information under additive hazards model
Wang, Xin; Xue, Xiao-ming; Zhou, Jie; Sun, Liu-quan
2018
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
Volume34Issue:1Pages:35
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34042
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Xin,Xue, Xiao-ming,Zhou, Jie,et al. An efficient risk estimator with external information under additive hazards model[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(1):35.
APA Wang, Xin,Xue, Xiao-ming,Zhou, Jie,&Sun, Liu-quan.(2018).An efficient risk estimator with external information under additive hazards model.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(1),35.
MLA Wang, Xin,et al."An efficient risk estimator with external information under additive hazards model".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.1(2018):35.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Xin]'s Articles
[Xue, Xiao-ming]'s Articles
[Zhou, Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Xin]'s Articles
[Xue, Xiao-ming]'s Articles
[Zhou, Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Xin]'s Articles
[Xue, Xiao-ming]'s Articles
[Zhou, Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.